# SDR SWAA2018021319703

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 67,347 hours, 39,741 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: WN0190
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L2 WINDOW ARCED.  R & R THE L2 WINDOW IAW AMM.
